# SDR SWAA2018091725225

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 9,639 hours, 4,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A170033
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT LOOSE.  R&R LATCHES PER CMM.
